# SDR UHLA201603170125

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 27,671 hours, 18,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FWD EXIT IDENTIFIER EMERGENCY LIGHT IS INOPERATIVE.  R & R FWD LT EMERGENCY BATTERY POWER UNIT IAW AMM 33-50-01.
